# SDR CKSA97118

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION ON BULKHEAD WEB AT FS 980, 6 INCHES ON TOP OF LONGERON 24 LT AND UNDER HAT SECTION STIFFENER.  REMOVED DAMAGE, INSTALLED DOUBLER REPAIR IAW DC8 SRM 53-2-1 FIGURE 7.  CLASS 2 REPAIR, REQUIRE AN INITIAL INSPECTION OF THE REPAIR PER SECTION 51-1-5 BE ACCOMPLISHED WITHIN 12,000 LANDINGS.  REPETITIVE NOT TO EXCEED 4,000 LANDINGS.  C-1 CHECK INSPECTION WORK CARD NUMBER 3010.  NON-ROUTINE TASK CARD NUMBER 95013.
